Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the zeros of Dirichlet $ L$-functions. III


Author: Akio Fujii
Journal: Trans. Amer. Math. Soc. 219 (1976), 347-349
MSC: Primary 10H08; Secondary 10K05
MathSciNet review: 418410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the ordinates of the zeros of the Riemann zeta function are uniformly distributed. Similar results pertain to zeros of L-functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10H08, 10K05

Retrieve articles in all journals with MSC: 10H08, 10K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0418410-6
PII: S 0002-9947(1976)0418410-6
Keywords: Riemann zeta function, Dirichlet L-functions, distribtuion of zeros
Article copyright: © Copyright 1976 American Mathematical Society